| Model Number |
24700 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/24/2022
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that balloon rupture occurred.The 90% stenosed target lesion was located in a severely calcified vessel.A 7.0mmx40mmx40cm sterling balloon catheter was advanced for dilation.However, during the third inflation, the balloon ruptured.The device was removed and the procedure was completed with a different device.There were no patient complications and the patient was in good condition.
Additional Manufacturer Narrative
Initial reporter city: (b)(6).